# SDR AALA201806159004

- Difficulty date: June 14, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 47,768 hours, 17,825 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: P23741001
- Part serial: 2374100052
- Condition: Malfunctioned
- Location: Cabin
- Part time: 656 hours, 286 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. FLIGHT ATTENDANT REPORTED ELECTRIC SMELL AT ROW 19 WITH HUMMING SOUND. FOUND NO ODOR FROM ENGINES OR APU. FOUND ACRID ODOR COMING FROM WIRELESS ENTERTAINMENT IN CEILING PER J/C 26L00021001. REPLACED KANDU (UNIT, KU BAND) PER LAPTOP. OPERATIONS CHECK OK. NO FAULTS NOTED.
